# SDR 07FDEA01117

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 54,715 hours, 20,384 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bolt
- Part number: ARB0622
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR SUPPORT FITTING-FWD TRUNNION BOLT DOES NOT TAKE GREASE AND IS FROZEN.  UPON REMOVAL, FOUND BOLT CORRODED.  REPAIRED BOLT PER SEQ NR 13 EA 8-5710-10593 "LT MLG SUPPORT FITTING, FWD TRUNNION BOLT (FROZEN)".
